Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

28 weeks pregnant, abdominal discomfort, cramps, gas, soft stools, feeling of fullness. Am I constipated?

I am 28 weeks pregnant with my first baby. For the last 3 days I have had abdominal discomfort similar to diarrhea cramps , however when I go to the bathroom all I can release is losts of gas and one some occasions a tiny amount of soft stool . My questions is, could I be constipated? Im very uncomfortable and feel very full.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Than for asking to HCM
I really appreciate your concern looking to the given history here I could say that this could be due to digestion dysfunction in my opinion, have a light diet drink more water wait for some time this would go away on its own, if the symptoms does not improved then you need to see the doctor for clinical examination, take care and have a nice day.
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor